Home Classification of indecomposable Abelian (v, 5)-groups
Article
Licensed
Unlicensed Requires Authentication

Classification of indecomposable Abelian (v, 5)-groups

  • A. A. Frolov
Published/Copyright: May 9, 2008
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 18 Issue 1

Abstract

The description of the (v, 3)-groups was given previously, it appears that all such groups are Abelian. It is known that there are non-Abelian (v, 5)-groups. In this paper, a description of the Abelian (v, 5)-groups is given.

Received: 2004-12-12
Revised: 2005-10-25
Published Online: 2008-05-09
Published in Print: 2008-March

© de Gruyter 2008

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2008.008/html
Scroll to top button